MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH RONDO; EXTERNAL COMPONENT

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH RONDO; EXTERNAL COMPONENT
Model Number RONDO 3 AUDIO PROCESSOR [ME1550]
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
 
Event or Problem Description
The device was received at service _ repair.Upon first investigation, the rondo 3 had a broken housing and a leaking battery.
 
Additional Manufacturer Narrative
Conclusion: during the repair process of a rondo 3 audio processor, a leaking battery was detected.The electrolyte corroded the silicone sleeve of the battery and oxidized a few parts.The damage to the housing part and the rechargeable battery inside were most likely caused by strong mechanical stress.There have been no reports of patient injury from contact with leaking electrolyte.This is a final report.The initial report was sumbitted with the fr number.The correct mfr number is 9710014-2024-01001.
 
Event or Problem Description
The device was received at service repair.Upon first investigation, the rondo 3 had a broken housing and a leaking battery.

Brand Name
RONDO
Common Device Name
EXTERNAL COMPONENT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
57788
MDR Report Key20650848
Report Number9710014-2024-001001
Device Sequence Number20887648
Product Code MCM
UDI-Device Identifier09008737392468
UDI-Public(01)09008737392468
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRONDO 3 AUDIO PROCESSOR [ME1550]
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown